Infinite games, Banach space geometry and the eikonal equation

R. Deville, É. Matheron

Research output: Contribution to journalArticlepeer-review


We study a class of infinite games which turns out to be closely related to Banach space geometry. Using one of these games, we construct a bounded, differentiable, almost everywhere solution of the Eikonal equation \\∇ u\\ = 1 on ℝd, with d ≥ 2.

Original languageEnglish (US)
Pages (from-to)49-68
Number of pages20
JournalProceedings of the London Mathematical Society
Issue number1
StatePublished - Jul 2007

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Infinite games, Banach space geometry and the eikonal equation'. Together they form a unique fingerprint.

Cite this